Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Page, S. S.
1983.
Semiperfect FPF rings.
Proceedings of the American Mathematical Society,
Vol. 89,
Issue. 3,
p.
395.
Page, Stanley S.
1986.
Fpf endomorphism rings with applications to qf-3 rings.
Communications in Algebra,
Vol. 14,
Issue. 3,
p.
423.
Birkenmeier, Gary F.
1999.
ESSENTIAL COVERS OF RADICAL CLASSES.
Quaestiones Mathematicae,
Vol. 22,
Issue. 3,
p.
337.
Ghashghaei, E.
Koşan, M. Tamer
Quynh, T. Cong
and
Thuyet, L. Van
2025.
A look at FPF rings.
Journal of Algebra and Its Applications,
Vol. 24,
Issue. 06,